# SDR CALA2025101009892

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N27267
- Make and model: Boeing 737-8
- Aircraft serial: 67522
- Aircraft time: 11,138 hours, 3,814 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOORS R1 AND L2 SLIDE PACK PRESSURE NOT IN GREEN BAND DRS R1 AND L2 SLIDE PRESSURES OKAY REF AMM 25-66-00.
